| Catalog Number |
352643 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: detailed inquiry description: air in tubing, saline still left in bag.Air vent was closed on drip chamber.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One used sample in open packaging was provided for investigation.Upon evaluation of the sample, no defect was observed.The sample was leak tested with no leakage detected.To replicate the reported issue, the sample was gravity primed using a saline iv bag.No air bubbles were detected during the priming.The reported concern was unable to be confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.